Medical Questions > Womens Health > Birth Control Forum

I'm on Depo-Provera, but I think I could be pregnant?

ive been on depo for almost a year. ive had 3 doses. (first one was in November 2013.last one was in August 2014.) it is September 2014. for the past couple weeks, ive been having the following problems:
-sharp, random pains in my sides. mostly on left, once on the right. I had it frequently at the beginning of the couple weeks; now I don't have them. it is Tuesday, September 16th. the last one I remember having was Saturday, September 13th.
-frequently going to the bathroom, even when I don't pee a lot when I get on the toilet, it feels like ive been holding it for hours. when I do pee a lot, its a cloudy yellow color.
-my stomach gets hard. I thought it was gas, but I don't end up passing it. today my stomach was hard pretty much the whole day.
-I feel as if im having cramps. and sometimes its on-going, sometimes it goes away after a few hours.
-I have a lot of headaches now. even If they last 15 min. I NEVER use to get headaches.
-whenever I lay on my stomach, it feels uncomfortable and im forced to change position and lay on my back. because if I lay on my side, it feels uncomfortable too. I used to sleep and lay on my stomach 24/7. I don't know whats going on.
-im so much tired than I used to be. I slept a lot before, but I know I sleep that times 10. I feel as if I get no sleep at night.
-I don't eat as much. I used to eat 3 times a day plus snacks. I now eat 1 or 2 meals and sometimes a small snack, sometimes I don't.
-it also feels as if something is moving inside my stomach, I know there couldn't be because you cant feel a baby move way further into the pregnancy.. right?

I don't know whats going on, I wouldn't mind being pregnant but I just want to know. im afraid the test wont show pos. if I am pregnant, and I will be forced to get my 4th dose of depo. I don't want to.

any opinions, ladies?? help! :shock:

ALSO, ME AND MY BOYFRIEND HAVE UNPROTECTED SEX ALL THE TIME AND HE FINISHES IN ME.
Did you find this post helpful?
|

replied September 17th, 2014
Extremely eHealthy
If you're on Depo, its not unprotected at all. Unprotected is the use of NO birth control what so ever!

If you think you could be pregnant, then i would speak to your doctor and ask for a blood test to be done.

as for the sharp pains, cloudy urine, urinating more, cramps etc I think that could be a urinary tract infection. If this is the case, drinking plenty of fluids will help flush your system and it usually clears itself within 5 days. If the pain gets worse or it's not better see your doctor as you might need a course of antibiotics.
|
Did you find this post helpful?

replied September 29th, 2014
Sounds like a UTI to me. Also, depo can cause a lot of weird things to happen to your body. I frequently get bloated, have occasionally gotten cramps even with no period, and I've thought I was pregnant twice. I took tests both time and they were negative. You probably are not pregnant, but it would ease your mind if you took a test.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...